Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

no periods with mirena birth control

i had the mirena put in last week and have had no spotting. And i had cramps once. Does anyone know why. I know im not pregnant. And i heard that women usually have bleeding and cramps. Just curious as to why.

Answer Question
 
Shalyn_y

Asked by Shalyn_y at 12:04 PM on Dec. 19, 2009 in Health

Level 1 (0 Credits)
Answers (3)
  • I only spotted a little with mine. After a month or so, i havent had a period since. That's the reason i got the IUD. I didnt want periods.
    forevermom75

    Answer by forevermom75 at 1:19 PM on Dec. 19, 2009

  • i only spotted for three weeks.
    motherwanting6

    Answer by motherwanting6 at 1:48 PM on Dec. 19, 2009

  • i only spotted a little when i got it first put in but now its down to nothing, been down to nothing for probably a couple years now
    americansugar80

    Answer by americansugar80 at 2:06 PM on Dec. 19, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN